MathSciNet Relay Station
MathSciNet bibliographic data
MR1072240 60K25 (68M20)
Baccelli, François; Massey, William A.; Towsley, Don Acyclic fork-join queuing networks. J. Assoc. Comput. Mach. 36 (1989), no. 3, 615–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement